Suffered hair loss. Prescribed Keratex. Side effects of mintop? - Online Doctor Chats
Please type in your query
Greetings! How are you doing today?
I had suffered hairloss and I took medication
Ok I am good
I would like toknow a lil bit about Mintop 10% as I see it to be on the higher side of dosage
When I used Keratex, I had hairfall but Dr suggested not to panic and it takes tme
Yes your doctor was right
You will find more hair loss during the initial days
It generally takes min of 3 months to show a dense hair
I see. Are there any side effects of using mintop? some read up material online got me scared
Topical Mintop is generally safe
do I take it that 10% foam is good to go ahead?
Yes but watch for these
report to the doctor as it means more drug is absorbed into the body
Actually the application has to act locally and should not cause systemic side effects
okay.. just confusd and wanted to check; would there be any effect of just taking tablets?
Tablet is oral and the effects are more than application
okay, thanks for your patience
I'll reach out if I ave any other questions
Hope I assured you
Thanks for consulting me
Bye for noiw
Yes you did; Thank you!
Related questions you may be interested in
Recent questions on